• Title of article

    Applications to risk theory of a Monte Carlo multiple integration method

  • Author/Authors

    Usلbel، نويسنده , , Miguel A.، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1998
  • Pages
    13
  • From page
    71
  • To page
    83
  • Abstract
    Evaluation of multiple integrals is a commonly encountered problem in risk theory, specially in ruin probability. Using Monte Carlo simulation we obtain an unbiased and consistent point estimator, and also confidence intervals as approximations of a special case of multiple integral frequently used in risk theory. The variance reduction achieved compared to straight simulation and some specific properties make this approach interesting when approximating ruin probabilities.
  • Keywords
    convolutions , Monte Carlo multiple integration , variance reduction , Ruin probability
  • Journal title
    Insurance Mathematics and Economics
  • Serial Year
    1998
  • Journal title
    Insurance Mathematics and Economics
  • Record number

    1542061